# SDR CA060523011

- Difficulty date: May 23, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737724
- Aircraft serial: 28786
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550424
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CABIN AREA FLOORBEAM AT 328 BRL 41 CORRODED.
